# SDR QXEA200700879

- Difficulty date: June 3, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 9,663 hours, 9,120 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Shutoff Valve
- Part number: 8209712
- Part serial: 200112057
- Condition: Malfunctioned
- Location: Bleed Air
- Part time: 9,664 hours, 9,121 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT 2270: DURING TAKE-OFF ROLL, NR 1 BLEED HOT CAUTION LIGHT ILLUMINATED.  AS PER CHECKLIST, TURNED OFF NR 1 BLEED.  LIGHT EXTINGUISHED.  MAINTENANCE INSPECTED AND FOUND THAT CDS INDICATED L HPSOV FAULTED.  REPLACED L HPSOV IAW Q400 AMM TASK 36-11-09-000-801 AND 36-11-09-400-801.  GROUND RAN NR 1 ENGINE.  FAULT DID NOT REOCCUR.  AIRCRAFT RETURNED TO SERVICE.
